# SDR GLBA20030720

- Difficulty date: September 15, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 17,896 hours, 22,063 cycles
- Engine: Pwa PT6A67
- Engine time: 18,570 hours, 18,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 STARTED, DID RETURN TO IDLE POWER WITH LEVERFUL FORWARD NI SPOOLED DOWN SLOWLY ENG WAS SHUTDOWN BECAUSE OF THE AFX SYSTEM CAUSING IT TO GO INTO AND OUT OF FX.  INSPECTED NR 2 ENG, NO DEFECTS NOTED.
